# SDR SWIA200921663

- Difficulty date: May 19, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 30,649 hours, 43,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5972 - EXIT SIGN AT ROW 9 IS BROKEN.  REPLACED SIGN.
